# SDR 05FDEA02823

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 5-123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT, RT STA 5-123 LONGERON SPLICE 45R FOUND CRACKED.  SNRM N1594: CENTER CARGO COMPT. R/H STA 5-123 LONGERON 45R CRACK SPLICE   REMOVED AND NEW   SPLICE P/N FXA5A 7116-503 INSTALLED AS PER DRAWING A5A 7116 AND SRM 51-33-01 VOL.II.   NEW   SPLICE P/N FX A5A 7117-503 FABRICATED PER DRAWING A5A 7116. CLASSIFIED MINOR REPAIR   PER   GMM 6-2-100.
